# SDR FDKA200709448

- Difficulty date: September 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 16,603 hours, 15,398 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Servo
- Part number: 4006719906MOD
- Part serial: 00124836
- Condition: Failed
- Location: Ailerons
- Part time: 14,852 hours, 13,752 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6201 FLL - YAW DAMP/AUTOPILOT FAIL.  REMOVED AND REPLACED AILERON SERVO.
